# SDR DALA2016050203548

- Difficulty date: April 22, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 53,867 hours, 14,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY AISLE LIGHT INOPERATIVE.   R & R EMERGGENCY ESCAPE LIGHT IAW AMM 25-61. REPLACED M10919 POWER SUPPLY IAW AMM 33-51, OPS CK GOOD.
